| Catalog Number |
8000-040-001 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 8 events were reported for this quarter.Product return status 1 device was received.7 device investigation types have not yet been determined.Additional information 8 devices were not labeled for single-use.8 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 8 malfunction events in which the device reportedly had an incorrect measurement.- 1 event had no patient involvement; no patient impact.- 7 events had patient involvement; no patient impact.
Event or Problem Description
This report summarizes 8 malfunction events in which the device reportedly had an incorrect measurement.- 1 event had no patient involvement, no patient impact.- 7 events had patient involvement: no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 8 previously reported events are included in this follow-up record.Product return status 6 devices were received.2 devices were not available for evaluation.